SINEMET Reviews

Average Rating: 2.5 (86 Ratings)

Filter Results

Compare SINEMET with similar:
 EXTRAPYRAMIDAL MOVEMENT DISORDERS

 Type: Rx Drug
  

Results are sorted by Date added.

Key to Ratings: 1=LOW (I would not recommend taking this medicine.)
5=HIGH (this medicine cured me or helped me a great deal.)

Page: 1 2 3 4 5


RATING  REASONSIDE EFFECTS FOR SINEMETCOMMENTSSEXAGEDURATION/
DOSAGE
DATE ADDED
 
 2  Psp F 61 4 months
4/day
6/22/2019
 4  Parkinsons Nausea, insomonia, M 49 4 years
25/250 mg
3/22/2017
 5  RLS Only side effect has been some nausea but have learned how to deal with that. This drug has helped me get rest at night by keeping my legs still. Highly recommend this drug for RLS. F 42 1 years
100mg
2/7/2017
 1  Parkinson's Hallucinations, confusion, increased falls, not recognizing family, non responsive, no appetite. After being admitted to the hospital and doctors reducing and then taking me off of this drug, I'm just about back to how I was before taking Sinemet. After seeing what I went through, my family would never recommend this medication. I don't remember a lot of what I went through other than the increase in falls and now having a broken clavicle. M 68 4 weeks
25-100mg 6X D
2/2/2017
 4  Parkinson's Severe, chronic nausea Frequent vomiting Severe fatigue starting 30 minutes after each dose If this medication were not saving my life, I would never, ever take it. F 63 3 months
150/50 2X D
12/4/2016
Email
 2  Parkinson disease. 2 days
200 3X D
11/8/2016
 3  Mild parkinsons Have had a queasy feeling in stomach for 2days but not sure if its the drug.Have a tremor in one arm and its almost gone. F 55 1 weeks
Quarter 2
7/3/2016
Email
 1  pd fatigue, want to sleep, insomnia, dry mouth, imbalance, fall risk, can't walk, right hand constant grasping, can't write any more, speech slurred F 58 1 years
1 pill 3X D
5/25/2016
Email

History
 4  diagnosed with PD 39 years ago I have all the side effects that you have with Sinemet also I take Comtan along with the Sinemet. . the last few years I have a lot of sweating as the drug wears off & before I can take the next dose. As the next dose takes affect my sweating just stops instandly until it starts wearing off again .That is the worst side effect that I have after all these years. F 69 39 years
100/250 7X D
2/16/2016
Email
 2  my mon Hallucination Like somebody has aknife and wants to kill her F 69 10 years
110
1/31/2016
 2  Restless leg syndrome Hot flashes and I don't know for sure but I have short term memory loss F 61 3 years
25-100
12/13/2015
Email
 2  Restless leg syndrome Hot flashes and I don't know for sure but I have short term memory loss F 61 3 years
25-100
12/13/2015
Email
 1  parkinsons totally addictive - brings on parkinsons symptoms, this is the worst drug I have ever taken M 61 5 years
10-20 4X D
11/11/2015
 4  Parkinson's Difficulty walking right leg leans toward left leg. Had left hip replacement and is doing well. Just lately last few days started taking flexerell and also celebrex foir back spasms. M 77 2 years
100mg 3x d
9/18/2015
 3  Parkinsons My husband had major side effects: hallucinations, paranoia, increased anxiety, screaming fits, throwing himself out of bed..it was terrible. But after awhile, seemed to adjust. He began with it 3 times a day, but is now up to 7. I think I read that the max that should be given is 8 which he is quickly approaching. He takes an anti psychotic drug (Seroquel) and antidepressant (Prozac) in addition to the Sinemet which seemed to eliminate hallucinations etc..Sinemet seemed to decrease drooling and mask like facial appearance. His hand writing is still extremely small, his voice very soft. He is in a wheelchair and unable to walk. My understanding is that he is in the Advanced stage of Parkinson's. Recently, he has increasing dystonia on the left side (leaning), and left foot twisting. M 84 7 years
25/100 7X D
7/10/2015
 1  Parkinsonism Dad is experiencing acute hallucinations, anxiety, paranoia with dosage increase. Thinks there are children in his room along with what he describes as "a menagerie". Weaning off/stopping med. and hoping the hallucinations will subside. His tremors and shuffling are minor compared to the side effects he has been having. Not glad that others had these symptoms but relieved to know Dad wasn't alone in his experience. M 78 3 months
25/100 3X D
6/30/2015
 4  ideopathc young onset parkinsons start of dose dyskinesia and severe dyskinesia at end of dose (evenings)Very tired during day,lack of energy and self motivation.. have now developed a new symptom -over-breathing whilst having evening dyskenesia which leaves me breathless till I fall asleep.I presume it is from all the exertion and ballistic movements. i still have relatively good results from my sinemet (high dose)I have a lot of freezing episodes now lately even if i am "on"I know there is no way I can reduce my dose because if I start fluctuating, I will experience these horrible dyskinesia's. I know most pd patients that suffer from dyskinesia gets the peak dose variant-I get the diphasic type which come in effect when my brain reaches certain (low) levels of levadopa (dopamine).There is no effective treatment yet and it leaves most specialists puzzled,The doctors always say to come down with the dose, but it is wrong to compare this type of dyskinesia with "peak dose" dyskinesia as it seems to work just the other way around. amantadine also has no effect on this type of dyskinesia.Lowering the dose of sinemet is also disastrous because then I experience more fluctuations and dyskinesias.My Doctor once made the following remark." we'll have to come way down with your dose,you don't need to be Tarzan the whole day"My word! As I still contribute to the household as a whole and my sinemet still carries me through the day albeit a high dose,I cannot go into total freeze- up, or suffer with the low dose fluctuations/dyskinesias I am afraid adding agonist medications will just prolong the dyskinesia when I take my last dose of sinemet in the evening. I know there is some research going on long time in finding a treatment for this side effect,and that some anti epileptic medications shows pr M 59 7 years
25/100 8X AN
5/15/2015
Email
 1  Restless Leg Syndrome My husband took this many years ago and had extreme hallucinations--swore that things happened that no one else saw, but he wouldn't believe us when we told him that. His doctor gave it to him again recently, saying that it should be okay on this low of a dose. Not true--he started getting extremely mean, agitated, hallucinating. Pills went down the toilet--NEVER AGAIN!! M 62 21 days
30 mg. 1X D
4/20/2015
 3  Parkensons Severe start of dose and end of dose dyskinesias Makes me very tired during the day M 59 8 years
900mg p/d
4/4/2015
Email
 1  Parkinson's disease Terrible confusion, weakness, hallucinations, difficulty in walking. Every.time I suggest that this drug is causing problems, the neurologists deny it. It is their answer to everything. I also discovered how much neurologists get from their conferences connected with drug companies. It was so discouraging to see the money they make on a drug that is causing more problems for the people who are already suffering. F 63 5 years
4X D
2/14/2015
BACK TO TOP